Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
158 Doctors are Online

Took challenge test, extremely allergic to sulfa. Can I use Desonide cream?

Good evening. I have recently had a challenge test to sulfa and was extremely allergic to it after 4 hours. I have not had my follow up appt with my allergist yet but scheduled in two weeks. If I am allergic to sulfa, does that mean I must be careful with products containing sulfite, sulfate and sulfur? I know that I did use bactrim (which has the sulfa) before having the challenge test and that reaction is what prompted the challenge. How about Desonide cream which contains aluminum sulfate? Thank you in advance for responding to my question. Barbara
Asked On : Sat, 9 Feb 2013
Answers:  1 Views:  436
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Allergist and Immunologist 's  Response
The drug group is sulfacetamide
So be awre o products containing sulphacetamide
sulfate is diffent it is base in this combination
See Shimla mirch and brinjals also have sulphacetamide in it dont use them also
Answered: Tue, 9 Apr 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor